Announcement

Collapse
No announcement yet.

MS Contin

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    Are you on other meds? MS contin hasn't ever made me nasaeus

    Comment


    • #17
      What did you stop taking? It's possible that that is what caused your nausea also.
      http://www.TheCraftyEwe.etsy.com

      Comment


      • #18
        However, I was taking two 30mg tabs and today I was put on 60mg tabs and I feel nauseous and wishing I'd picked up the script for Phenergan I had in the car. So maybe it's something with the pills. *shrug*
        http://www.TheCraftyEwe.etsy.com

        Comment


        • #19
          Glad to hear you are trying it again. Have a good evening!

          Comment


          • #20
            Oh no - that is awful! You poor thing! I have both the 15mg and 30mg MS Contin on hand. I wish i could give you one of the 15. Have you tried taking the 30 at night before bed with food? I think you should lower it, but that is a possibility for tonight. Of course, it would be awful to suffer from nasea all night if that is how it's affecting you.
            I tried Lyrica and that did nothing for my pain. The MS Contin is the only thing that works. Vicatin too, but it's not good for long term use. Do you have any of that to take?
            I hope you feel better soon. Maybe you could call and have the nurse get the doctor to write you a prescription today. There should be no reason he'd have to see you in person since he must have already.
            Good luck with it! I know you have to be really persistent to get your meds. In CA MS Contin is a conrtolled sustance so I need a presciption in writing ever time. I'd try to get 90 pills if I were you. The doctor can write a presciption for 15mg 3 times a day and you can take it twice a day. That way your pills will last longer and my insurance charges the same for each bottle no matter how many pills are in it.

            Comment


            • #21
              Hi
              Thanks for the quick response. I only have 60 mg tabs of ms contin, and they can't be split, and same thing, I will have to go in for a hand written script for ms contin. Lortab is a brand name of vicodin, that's what I have for breakthrough pain, but like I said, it doesn't seem to to do anything for may pain. Possibly just a lower dose of ms contin won't cause the nausea?

              My insurance is the same, however many pills the dr prescribes is considered a monthly dose, and since it's a generic, I get it for free. It's just that I just had the ms contin 60mg tabs filled last week, and the pharmacy/insurance will make me pay for the new Rx since the month is not up up, unless the dr calls to tell them there has been a change because the 60 mg didn't work out. Anyway, I'm hoping it works out like that.

              Comment


              • #22
                Oh, so they are 60 - that explains it. It's nice you get them for free! I had a time when the vicotin wasn't working for me either. It's sooo bad. I took a few and went to bed, but in the meantime I called my sister to help me through it and distract me.
                Hang in there until Thursday.

                Comment


                • #23
                  If it's a different dose of the same medicine they should pay for it. Don't forget to hang onto these MSContin if they'll let you. It will help you later on when you're at a higher dose.
                  http://www.TheCraftyEwe.etsy.com

                  Comment


                  • #24
                    Whew, very long day. Thanks to everyone who has kept up with this thread and for all of your advice and support....I usually don't have much this much to complain about, hopefully things are straightened out and will get better from here! As I was hoping, the dr Rxd me 15 mg tabs. I can take up to 4 a day, but I can start at the lowest dose and increase if I need more to get adequate relief. So I'm going to start with 15 mg twice a day to start, if that doesn't work, then try 3 x day, and then if I need, 4 x day, or 2 in the morning and two in the pm. So this should cut down on the side effects, since it's a much lower dose, and I think I'll actually be able to climb the stairs safely to sleep in my bed tonight! Even though I told the dr the Lortab doesn't do anything for my pain, taken alone without the ms contin, he told me if I need it for breakthrough pain while I'm taking the ms contin, then it should work that's what he said, anyway. Time will tell. Anyway, I hope this dose(s) will give me pain relief, but I'm willing to put up with some pain for now if it means that I just need to ease into this med slowly to avoid the side effects. The 60 mg tabs did take away ALL of my pain, that's for sure, just too strong for me to function and that really scared me.

                    Oh, the pain dr told me to keep the 60 mg tabs, for future use in case I need them.

                    Comment


                    • #25
                      Oh, Brig, I'm so sorry I missed the latter part of this thread. I haven't been on the site much, although I think I left my computer on so it might have shown me logged in, I don't know. I could have called you the other night, if I had only known you were in need.

                      Anyway, I am SO glad you got the lower dose. I really, really hope it works out for you. This kind of pain -- intractable, unrelenting -- how is anyone supposed to function when it's so bad? Let me know (let all of us know, too ) how you do with the lower dose.

                      I'm sorry it turned into such a drama for you, but it's great that you got in to see your dr. so quickly. I'm thinking positive, pain-free thoughts for you!
                      Je vous souhaite de la joie, de la bonne santée, et tout ce qu'il y a de bon dans la vie.
                      Wishing you happiness and good health, and all the best out of life.

                      Peace, Carolyn
                      ___________________________________________________

                      Laura (11), Susannah (12 1/2) and Maman (that's me!), North Wildwood NJ, September 2007


                      On the Beach with IC

                      Comment


                      • #26
                        Thanks for the support, Carolyn. I hope the drama is over for the time being, I've had enough. I'm doing good right now, feeling no pain...but that just happened in the past 10 minutes, finally, after 2 ms contin, 2 lortabs, and half a muscle relaxer over a period of 5 hrs. Was getting discouraged and depressed and couldn't sleep, so went down to the store to get a can of soup, and what do you know, not 10 mins after I ate the soup I am feeling fine, pain is gone.

                        So maybe all this drama was for nothing, and all I need is Campbell's Chicken Noodle????!!!

                        Comment


                        • #27
                          Bri- Sorry I missed alot of this too, things have been kinda crazy here. I am glad that you got in to see your Dr. and they got the dose lowered. Hopefully, that will do the trick for you. I hope you start feeling better soon.
                          '

                          Love and hugs,
                          Amy

                          Comment


                          • #28
                            Originally posted by Briza View Post
                            Thanks for the support, Carolyn. I hope the drama is over for the time being, I've had enough. I'm doing good right now, feeling no pain...but that just happened in the past 10 minutes, finally, after 2 ms contin, 2 lortabs, and half a muscle relaxer over a period of 5 hrs. Was getting discouraged and depressed and couldn't sleep, so went down to the store to get a can of soup, and what do you know, not 10 mins after I ate the soup I am feeling fine, pain is gone.

                            So maybe all this drama was for nothing, and all I need is Campbell's Chicken Noodle????!!!
                            Interesting, if my stomach is empty and I haven't eaten all day, my pain is much worse. When I go to eat, then it's easier to get relief via my pain meds.

                            Something to keep in mind eh? So glad your meds got straightened out. :woohoo:
                            http://www.TheCraftyEwe.etsy.com

                            Comment

                            Working...
                            X